Alert archive / Louisiana / Special Weather Statements in 2019
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 7, 2019, 5:21 PM CDT for Morehouse Parish, Louisiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2019, 5:21 PM CDT (22:21 UTC)
- Expired
- Aug 7, 2019, 5:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Jackson, MS
County Morehouse Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 167 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1635 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted.
265
WWUS84 KJAN 072221
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
521 PM CDT Wed Aug 7 2019
LAZ007-008-072245-
Morehouse LA-West Carroll LA-
521 PM CDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOREHOUSE AND WEST
CENTRAL WEST CARROLL PARISHES UNTIL 545 PM CDT...
At 521 PM CDT, Meteorologists were tracking a strong thunderstorm 10
miles southeast of Bastrop, moving northeast at 20 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of central Morehouse
and west central West Carroll Parishes, including the following
locations... Collinston, Mer Rouge and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3291 9171 3272 9149 3266 9159 3267 9160
3267 9164 3264 9165 3261 9167 3261 9172
3259 9174 3257 9174 3256 9177 3257 9180
3257 9181 3267 9193
TIME...MOT...LOC 2221Z 226DEG 15KT 3266 9180
$$
JMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:51 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 7, 3:51 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
351 PM CDT Wed Aug 7 2019
.DISCUSSION...
Tonight and tomorrow:
Scattered showers and storms have developed this afternoon along and
south of I-20. While a strong storm remains possible with this
activity, it's to our north where a frontal boundary sits and an MCV
is beginning to develop that will remain the main concern for severe
storms in our area this evening. With the high dewpoints, strong
destabilization has occurred out ahead of this activity with strong
surface based CAPE of +4000 J/kg developing. With 35kts of 0-3km
effective shear moving towards the southeast, these storms will move
quickly and continue to organize. It's still a little uncertain as
to how strong this complex will be by the time it reaches our
northern boundary though, especially as it's timed to move in after
dark. By all indications, the system will be fizzling and may bring
in a strong storm or two to our northern tier of counties after 7pm.
The main threat with this activity will be damaging wind gusts.
Going into tonight after the MCV decays, it will leave us with a
quiet night. Patchy fog will be possible in the morning, especially
in areas that see a decent amount of rainfall today. With the ridge
slowly shifting eastward and heights rising over our area, the heat
will continue along with the humidity. Another heat advisory will be
issued for tomorrow within the same area as today with peak heat
indices topping out between 106 and 110 degrees in the early
afternoon. Depending on the next round of temperature model
guidance, it's possible that the heat advisory may need to be
expanded eastward. Will leave that for the midnight shift to figure
out. The upper northwest flow will continue to feed impluses
traveling around the ridge and will lead to increased rain chances
for Thursday. Scattered showers and storms will again develop in the
afternoon and will cool off those lucky enough to fall under them.
/10/
Tomorrow night through Wednesday...
The period will be characterized by continued heat stress concerns
in addition to the potential for several loosely organized
thunderstorm complexes to impact portions of the area. The forecast
will start off tomorrow night with a ridge centered over west Texas
and a mean longwave trough axis extending along the East Coast. This
synoptic pattern will continue to favor northwest flow aloft over
the Lower Mississippi River Valley. At the surface, a stalled
frontal boundary is progged to be located to our north across
northern Arkansas and Tennessee. Heading into Friday and the
weekend, global models are in good agreement that the ridge over
west Texas will continue to slide east and become centered over the
ArkLaTex region. 850mb temperatures of 20-21 C will remain in the
90th percentile for early August and will support continued hot
conditions with afternoon high temperatures in the low to mid 90s
Friday through Sunday. Moisture pooling ahead of the stalled front
will keep dewpoints in the mid 70s across much of the area resulting
in heat index values of 100-105 degrees area wide with higher
readings of 106-110 degrees possible over the ArkLaMiss Delta where
boundary layer moisture will be maximized.
Confidence in exact coverage and duration of the maximum heat index
values remains more uncertain through the weekend due to the
potential for thunderstorm complexes to keep overall high
temperatures in check, especially across northern Mississippi. With
that being said, will continue to advertise the ongoing limited and
elevated threat areas for heat in the HWO/graphics through the
weekend, but refinements to the threat areas will likely be needed.
In terms of storm potential, there are indications that a weakly
forced progressive MCS could impact northern portions of the CWA on
Friday. The synoptic setup with a perturbation embedded within the
northwest flow interacting with a stalled frontal boundary and
instability/moisture corridor is a close match to traditional summer
MCS climatology. Will keep the HWO/graphics clear of storm potential
for now as the details with respect to timing, impacts, and location
of any MCS still need to be ironed out as mesoscale details become
more apparent. Another round of storms will be possible on Saturday
as well before the center of the ridge progresses far enough east to
suppress storms and keep mainly isolated coverage in place on Sunday.
As we go into early next work week, the center of the ridge is
forecast to be located over the eastern portion of the ArkLaTex and
will continue to drift east into parts of the ArkLaMiss. Dangerous
heat concerns are expected to persist, however uncertainty begins to
increase as global model guidance diverges with respect to location
of the stalled frontal boundary. The GFS keeps the boundary north of
the area with dewpoints remaining in the mid 70s while the ECMWF
drops the front into the northeastern half of Mississippi with the
highest dewpoints confined to mainly southern Mississippi. Will
expand the timing of the heat graphic into early next week with a
lean more towards the GFS in keeping the frontal boundary to our
north. Of note though is that both GFS and ECMWF agree that 850mb
temperatures will warm into the 22-23 C range which would support
afternoon highs in the upper 90s on Monday and Tuesday. If dewpoints
remain in the mid 70s, this combination of heat and moisture would
result in dangerous heat concerns that could be the hottest of the
year. Guidance also diverges with respect to strength of the
northern stream flow with the GFS squashing the ridge with a notable
shortwave trough passing through the Central Plains while the ECMWF
keeps the ridge more stout with a weaker disturbance to our north.
Will keep the long range forecast mostly in line with blended
guidance for now until better agreement can be reached as location
and strength of the ridge will be key for both temperatures and
precip chances. /TW/
&&
.AVIATION...
18Z TAF discussion:
Small, isolated showers have popped up across the southern half of
Mississippi early this afternoon. Vicinity showers and storms will
be possible through 00Z and could cause some brief VFR
interruptions. Now, there could be some strong storms move into
the GTR vicinity between 00Z and 06Z tonight, but whether the
storms will have enough energy to continue in that direction after
sunset is still questionable and will need to be evaluated again
with the 00z TAF issuance. VFR conditions will prevail otherwise
through Thursday morning. There may be some patchy fog formation
which could cause some MVFR visibilities, partciularly at sites
that receive decent rainfall today. /10/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 75 95 76 93 / 10 36 10 26
Meridian 75 96 76 93 / 10 42 19 38
Vicksburg 76 95 77 93 / 8 36 6 19
Hattiesburg 75 95 77 94 / 19 30 9 16
Natchez 76 94 77 92 / 9 19 6 13
Greenville 75 95 77 91 / 20 39 12 44
Greenwood 75 94 76 90 / 30 41 16 49
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>028-
034>036-040>043-047>049-053-054-059>061.
Heat Advisory from 10 AM to 7 PM CDT Thursday for MSZ018-019-
025>028-034>037-040>044-047>049-053-054-059>062.
LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
Heat Advisory from 10 AM to 7 PM CDT Thursday for LAZ007>009-015-
016-023>026.
AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.
Heat Advisory from 10 AM to 7 PM CDT Thursday for ARZ074-075.
&&
TW/10Hazardous weather outlook, Aug 7, 3:46 PM CDT, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 346 PM CDT Wed Aug 7 2019 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034>037-040>043-047>049- 053-054-059>062-082100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington- Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Warren- Hinds-Rankin-Claiborne-Copiah-Jefferson-Adams-Franklin MS-Lincoln- 346 PM CDT Wed Aug 7 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, northwest Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday DANGEROUS HEAT THREAT...Elevated TIMING...Thursday Thursday, dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Dangerous heat with maximum heat index values of 106 to 110 degrees is expected for extreme southeast Arkansas, portions of north central Mississippi, portions of central Mississippi, west central Mississippi, southwest Mississippi, portions of south central Mississippi, northwest Mississippi, and northeast Louisiana through the weekend and into next week (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ018-019-025>028-082100- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- 346 PM CDT Wed Aug 7 2019 This hazardous weather outlook is for portions of north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight DANGEROUS HEAT THREAT...Elevated TIMING...Thursday Tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) Thursday, dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Dangerous heat with maximum heat index values of 106 to 110 degrees is expected for extreme southeast Arkansas, portions of north central Mississippi, portions of central Mississippi, west central Mississippi, southwest Mississippi, portions of south central Mississippi, northwest Mississippi, and northeast Louisiana through the weekend and into next week (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ029>033-038-039-082100- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee- 346 PM CDT Wed Aug 7 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight DANGEROUS HEAT THREAT...Limited TIMING...Thursday Tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) Thursday, caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Dangerous heat with maximum heat index values near 105 degrees is possible for portions of north central Mississippi, portions of central Mississippi, northeast Mississippi, portions of south central Mississippi, east central Mississippi, and southeast Mississippi through the weekend and into next week. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ044>046-050>052-055>058-063>066-072>074-082100- Leake-Neshoba-Kemper-Scott-Newton-Lauderdale-Simpson-Smith-Jasper- Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 346 PM CDT Wed Aug 7 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday DANGEROUS HEAT THREAT...Limited TIMING...Thursday Thursday, caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Dangerous heat with maximum heat index values near 105 degrees is possible for portions of north central Mississippi, portions of central Mississippi, northeast Mississippi, portions of south central Mississippi, east central Mississippi, and southeast Mississippi through the weekend and into next week. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. 10 && ...HAZARD LEGEND... *DANGEROUS HEAT* Extreme...Extreme heat is expected with peak heat index values in excess of 110 degrees for multiple days. Heat stroke continues to be a major concern. Significant...Dangerous heat expected with peak heat index values in excess of 110 degrees. Heat stroke will be a significant concern. Elevated...Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely. Limited...Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Aug 7, 1:59 PM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
159 PM CDT Wed Aug 7 2019
LAZ016-MSZ047-071930-
Madison LA-Warren MS-
159 PM CDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MADISON PARISH IN
NORTHEASTERN LOUISIANA AND SOUTH CENTRAL WARREN COUNTIES UNTIL 230 PM
CDT...
At 158 PM CDT, Meteorologists were tracking a strong thunderstorm
over Vicksburg, moving southeast at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Le Tourneau around 220 PM CDT.
Other locations impacted by this storm include Delta and Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3244 9086 3230 9070 3227 9072 3226 9073
3225 9071 3221 9074 3218 9079 3217 9077
3216 9077 3215 9081 3214 9082 3215 9083
3216 9085 3214 9086 3213 9084 3212 9088
3213 9091 3233 9103
TIME...MOT...LOC 1858Z 324DEG 11KT 3233 9090
ECSpecial weather statement, Aug 7, 2:34 PM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
234 PM CDT Wed Aug 7 2019
LAZ016-MSZ047-048-053-072000-
Madison LA-Warren MS-Hinds MS-Claiborne MS-
234 PM CDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MADISON PARISH...
SOUTHWESTERN WARREN...NORTHEASTERN CLAIBORNE AND SOUTHWESTERN HINDS
COUNTIES UNTIL 300 PM CDT...
At 233 PM CDT, Meteorologists were tracking a strong thunderstorm
near Le Tourneau, or near Vicksburg, moving southeast at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Newman around 255 PM CDT.
Reganton and Rocky Springs around 300 PM CDT.
Other locations impacted by this storm include Learned and Delta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3226 9105 3241 9082 3218 9047 3205 9067
3205 9072 3202 9072 3195 9082
TIME...MOT...LOC 1933Z 325DEG 14KT 3224 9084
JMSpecial weather statement, Aug 7, 2:45 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
245 PM CDT Wed Aug 7 2019
MSZ049-072015-
Rankin MS-
245 PM CDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RANKIN COUNTY UNTIL 315
PM CDT...
At 245 PM CDT, Meteorologists were tracking a strong thunderstorm
over Brandon, moving southeast at 15 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Cato, Johns and Piney Woods around 315 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3228 9018 3229 9018 3229 9015 3231 9016
3232 9015 3234 9011 3238 9010 3240 9007
3242 9007 3242 9006 3244 9007 3244 9005
3246 9002 3215 8973 3213 8973 3205 8988
3205 9002
TIME...MOT...LOC 1945Z 325DEG 14KT 3225 9000
JMSpecial weather statement, Aug 7, 4:43 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
443 PM CDT Wed Aug 7 2019
MSZ056>058-066-072215-
Smith MS-Jones MS-Jasper MS-Clarke MS-
443 PM CDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JASPER...SOUTHEASTERN
SMITH...SOUTHWESTERN CLARKE AND NORTHERN JONES COUNTIES UNTIL 515 PM
CDT...
At 443 PM CDT, Meteorologists were tracking a strong thunderstorm
over Bay Springs, or 10 miles north of Stringer, moving south at 15
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Bay Springs around 455 PM CDT.
Stringer and Vernon around 515 PM CDT.
Other locations impacted by this storm include Sylvarena, Shubuta and
Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3183 8876 3183 8894 3170 8895 3172 8940
3180 8940 3180 8942 3200 8947 3206 8908
3188 8867 3185 8866
TIME...MOT...LOC 2143Z 359DEG 11KT 3201 8926
JMSpecial weather statement, Aug 7, 5:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
521 PM CDT Wed Aug 7 2019
LAZ007-008-072245-
Morehouse LA-West Carroll LA-
521 PM CDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOREHOUSE AND WEST
CENTRAL WEST CARROLL PARISHES UNTIL 545 PM CDT...
At 521 PM CDT, Meteorologists were tracking a strong thunderstorm 10
miles southeast of Bastrop, moving northeast at 20 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of central Morehouse
and west central West Carroll Parishes, including the following
locations... Collinston, Mer Rouge and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3291 9171 3272 9149 3266 9159 3267 9160
3267 9164 3264 9165 3261 9167 3261 9172
3259 9174 3257 9174 3256 9177 3257 9180
3257 9181 3267 9193
TIME...MOT...LOC 2221Z 226DEG 15KT 3266 9180
JMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:59 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Aug 7, 2:34 PM CDT | Special Weather Statement | JAN | Warren | 26 min |
| Aug 7, 2:45 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Aug 7, 3:33 PM CDT | Heat Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 51 hr |
| Aug 7, 4:43 PM CDT | Special Weather Statement | JAN | Jasper | 32 min |
| Aug 7, 6:05 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 40 min |
| Aug 7, 6:40 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 35 min |
| Aug 7, 6:01 PM CDT | Special Weather Statement | JAN | Ashley | 29 min |
Nearby
Special Weather Statements in Louisiana, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.